CSpace

Browse/Search Results:  1-9 of 9 Help

Selected(0)Clear Items/Page:    Sort:
A Burgers equation-based constructive method for solving nonlinear evolution equations 期刊论文
PHYSICS LETTERS A, 2006, 卷号: 353, 期号: 2-3, 页码: 158-160
Authors:  Lu, ZS
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
New exact solitary-wave special solutions for the nonlinear dispersive K(m,n) equations 期刊论文
CHAOS SOLITONS & FRACTALS, 2006, 卷号: 27, 期号: 3, 页码: 836-842
Authors:  Zhu, YG;  Lu, ZS
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
The solutions of Toda lattice and Volterra lattice 期刊论文
CHAOS SOLITONS & FRACTALS, 2006, 卷号: 27, 期号: 1, 页码: 217-222
Authors:  Xie, FD;  Lu, ZS;  Wang, DK
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
New soliton-like solutions and multi-soliton structures for broer-kaup system with variable coefficients 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2005, 卷号: 44, 期号: 5, 页码: 802-806
Authors:  Ji, MJ;  Lu, ZS
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
further extended tanh method  soliton-like solution  
An approach to directly construct exact solutions of nonlinear differential-difference equations 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2005, 卷号: 62, 期号: 8, 页码: 1490-1497
Authors:  Xie, FD;  Wang, DK;  Lu, ZS
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
differential-difference equation  travelling wave solution  symbolic computation  
Using symbolic computation to exactly solve the integrable Broer-Kaup equations in (2+1)-dimensional spaces 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2005, 卷号: 43, 期号: 4, 页码: 585-590
Authors:  Xie, FD;  Chen, J;  Lu, ZS
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
BK equations  symbolic computation  non-travelling wave solution  
Symbolic computation in non-linear evolution equation: application to (3+1)-dimensional Kadomtsev-Petviashvili equation 期刊论文
CHAOS SOLITONS & FRACTALS, 2005, 卷号: 24, 期号: 1, 页码: 257-263
Authors:  Xie, FD;  Zhang, Y;  Lu, ZS
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
New exact solutions to (2+1)-dimensional dispersive long wave equations 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2004, 卷号: 42, 期号: 6, 页码: 811-813
Authors:  Zhi, HY;  Lu, ZS;  Zhang, HQ
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
further extended tanh method  (2+1)-dimensional dispersive long wave equations  soliton-like solution  
CAN WE USE PBS AS AN ALTERNATIVE TO DEXTRAN IN EKTACYTOMETRIC MEASUREMENT 期刊论文
CLINICAL HEMORHEOLOGY, 1991, 卷号: 11, 期号: 5, 页码: 459-464
Authors:  WEN, ZY;  TAO, ZL;  CAO, S;  ZHAO, YH;  HAN, ZS;  LI, YM;  LU, SH;  WANG, HR;  XU, JL;  LI, G;  YU, GF;  WU, BJ
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
DEFORMABILITY  SUSPENDING MEDIUM  EKTACYTOMETRIC